# SDR A6WA201441576

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDEWALL SEAT TRACKS AT FS 364 TO 409+128 HAS CORROSION.  R & R SEAT TRACK WITH SERVICEABLE TRACK IAW REO 601R-53-00-055 REV A.
